# SDR SWAA2022031782209

- Difficulty date: March 10, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737*
- Aircraft serial: 30271
- Aircraft time: 46,977 hours, 30,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERY PACK M1672 HAS BLOWN THE FUSE RELATED TO PINS 9 AND 10. / [01] REPLACED FUSE AND ISOLATED LIGHT RELATED TO PIN 9 (L1076 LEFT AFT OVERDOOR EXIT SIGN). PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTS FOUND FUSE TO BE INTACT; SUSPECT A BAD OVERDOOR EXIT SIGN L1076. HOOKED UP L1079 (RIGHT AFT OVERDOOR EXIT SIGN) AND PERFORMED OPERATIONAL TEST OF EMERGENCY EXIT LIGHTS TO CONFIRM PROPER OPERATION OF M1672. REMOVED AND REPLACED L1076 AND PERFORMED GOOD OPERATIONAL TEST OF EMERGENCY EXIT LIGHTS. ALL WORK DONE PER WDM 33-51-14 WDM 33-51-11 AMM 33-51-01-960-805 & AMM 33-51-06-960-804.;[02] INSPECTION COMPLETE
